MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s clinical manager (cm) reported that a fresenius 5008x bloodline had air in it two and a half hours after the initiation of the patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately with an air in line alarm.The origin of the leak is unknown.There were no loose connections and there was no damage or defect noted on the bloodline.Additionally, there were no changes or disruptions in pressure during treatment.The clinician initiated the air removal procedure per policy via a 10cc syringe, however more & more air began appearing throughout the lines with no obvious source.There was no indication that the plunger became dislodged.No visible blood was noted on the inside wall of the arterial pressure measurement dome.After performing the air removal procedure per policy 3 times, the air in line alarm continued to appear.At that point, the patient¿s treatment was ended one hour early.Their blood was not returned and the patient¿s estimated blood loss (ebl) was approximately 250ml.There was no patient serious injury or medical intervention required as a result of this event.A fresenius dialyzer was in use.The complaint device was reported to be available to be returned to the manufacturer for evaluation.The tracking number for the sample return kit is not available.The machine serial number was not provided.The machine error log and flight recorder files were not provided.
 
Event or Problem Description
A user facility's clinical manager (cm) reported that a fresenius 5008x bloodline had air in it two and a half hours after the initiation of the patient's hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately with an air in line alarm.The origin of the leak is unknown.There were no loose connections and there was no damage or defect noted on the bloodline.Additionally, there were no changes or disruptions in pressure during treatment.The clinician initiated the air removal procedure per policy via a 10 cc syringe; however, more and more air began appearing throughout the lines with no obvious source.There was no indication that the plunger became dislodged.No visible blood was noted on the inside wall of the arterial pressure measurement dome.After performing the air removal procedure per policy 3 times, the air in line alarm continued to appear.At that point, the patient¿s treatment was ended one hour early.Their blood was not returned and the patient¿s estimated blood loss (ebl) was approximately 250 ml.There was no patient serious injury or medical intervention required as a result of this event.A fresenius dialyzer was in use.The complaint device was reported to be available to be returned to the manufacturer for evaluation.The tracking number for the sample return kit is not available.The machine serial number was not provided.The machine error log and flight recorder files were not provided.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h7, h9.Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.As the sample was being disinfected and prepared for analysis, no leak, kink nor any damage was found on the product.The set was in the expected condition.The sample was visually inspected and no leak, kink nor any damage was found on the product.After further inspection no damage was found, the set was in the expected condition.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was not confirmed.

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22073963
Report Number0008030665-2025-01155
Device Sequence Number9337818
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number03-5100-7
Device Lot Number24SR01010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 96827
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age77 YR
Patient SexMale
Patient Weight73 KG